# SDR IPXA2025031830807

- Difficulty date: March 8, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N627UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65780
- Aircraft time: 15,428 hours, 2,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416U60081
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND UPPER DECK SLIDE GIRT BAR MISSING AND FWD, AFT RELEASE CABLE NOT INSTALL (REPLACE). I.A.W AMM 25-68-02-004-001 REV. 47 AND AMM 25-68-02-404-010 REV. 47 INSTALL GIRT BAR AND FWD, AFT RELEASE CABLE.  REMOVE SLIDE SAFETY PIN AND VERIFY SLIDE SYSTEM PRESSURE. IPC 25-68-01-02. RII COMPLETED FOR VERIFY SLIDE SYSTEM PRESSURE & SLIDE SAFETY PIN REMOVAL ON MAR/16/2025.  ALL PAPERWORK REVIEWED AND C/W
